# SDR COMA0360008

- Difficulty date: January 6, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 15,349 hours, 14,197 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 9801 CABIN DOOR OUTER HANDLE CAUTION MESSAGE.ADJUSTED HANDLE PROXIMITY SWITCH (PS2MB).
